‚Äč

Drug Causes Pinpoint Pupils?

Answer

The pupil, is the round black spot in the center of the eye. Legal and illegal drugs can cause a persons pupils to get smaller like a pinpoint. Such drugs are Cocaine, ecstasy, methamphetamine, ephedrine, cold medications and appetite suppressants.
Reference:
Q&A Related to "Drug Causes Pinpoint Pupils?"
The drugs that most commonly cause constricted pupils or "Pinpoint" are strong opiods such as Heroin, morphine, oxycodone, or high doses of norco / vicodin.
http://wiki.answers.com/Q/What+drug+causes+pin+poi...
Drugs that can cause dilated pupils include mydriatics like atropine, sympathomimetics like amphetamines and cocaine, anticholinergic like tricyclic antidepressants and atropine.
http://answers.ask.com/Health/Other/what_drugs_cau...
As efferent sympathetic (usually causing pupillary dilatation) are interrupted, but the parasympathetic fibres are unaffected.
http://answers.yahoo.com/question/index?qid=201104...
Barbiturates, benzodiazepine (Valium, Ativan, Xanax), chloral hydrate, and
http://www.chacha.com/question/what-drugs-cause-di...
Explore this Topic
There are a few different drugs that cause pinpoint pupils. A few street drugs are heroin, morphine and oxycodone. It is best to never take these drugs. ...
Pinpoint pupils are caused by a number of factors such as age, diseases like Horner syndrome, Iridocyclitis and fatal familial insomnia, drugs such as opioids ...
Some drugs can cause constriction or dilation of the pupil of the eye. There isn't an exhaustive list of what drugs those are. Some examples of the drugs that ...
About -  Privacy -  Your Cookie Choices  -  Careers -  About P.G. Wodehouse -  Articles -  Help -  Feedback © 2014 IAC Search & Media